# SDR CA070119006

- Difficulty date: October 13, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 8,323 hours
- Engine: Allsn 250C30P
- System (JASC): 2435 · Starter-Generator
- Part: Spring
- Condition: Broken
- Location: Starter-Gen
- Component: Starter-Gen, Lucas
- Component part number: 23081018
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: E

## Discrepancy

(CAN) THE STARTER GENERATOR WAS THEN INSTALLED.  UPON FIRST GROUND RUN OF THE AIRCRAFT, SPARKS WERE NOTICED TO BE COMING FROM THE BRUSH AREA. THE AIRCRAFT WAS SHUTDOWN, THE STARTER GENERATOR WAS REMOVED. UPON REMOVAL WE HEARD SOMETHING LOOSE/RATTLING AROUND. WE REMOVED THE BRUSH COVER AND FOUND THAT ONE OF THE SPRINGS WHICH HOLD DOWN THE BRUSHES WAS BROKEN OFF AND RATTLING AROUND CAUSING ARCING. THIS STARTER-GENERATOR WAS RETURNED TO FOR FULL WARRANTY AND A NEW UNIT WAS SENT TO US. (TC NR 20070119006)
